# SDR DHL9770257D

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: False Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, DOUBLER CRACKED AT LOWER O/B SIDE OF NR 8 SPOILER ACTUATOR SUPPORT CASTING ON FALSE SPAR.  REPLACED DOUBLER WEB REPAIR PER SRM 57-30-1, 3.75 X 3.5.
